# SDR MASA200700100

- Difficulty date: February 13, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 25,404 hours, 24,031 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7059 DEN - BAGGAGE COMPARTMENT SMOKE LIGHT ILLUMINATED ON GROUND.  MX REMOVED AND REPLACED FWD SMOKE DETECTOR.
